# SDR DXTA2025090804828

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 15,432 hours, 11,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 365
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH BATTERY IN THE OFF POSITION AND EMERGENCY LIGHTS SWITCHED ON, THERE IS NO ILLUMINATION OF THE THREE EMERGENCY EXIT SIGNS SURROUNDING THE MAIN CABIN DOOR. CORRECTIVE ACTION: REMOVED THE FWD EMERGENCY BATTEY PACK AND INSTALLED THE OVERHAULED UNIT IAW CE560XL AMM 33-50-01. OPS CHECK GOOD.
